Eye irritation with Foreign body sensation

 

 

Country
Nigeria
Age
27
Gender
Female
Did you perform any surgery for the eyes?
No
Do you suffer from pre-existing illnesses in the eye?
No
Do you suffer from any diseases in the body?
No
Do you use any eye drops?

I started using Antallerge 5 days ago because of eye irritation but it still persist

Do you use any eye drops?
Yes

Question

 

 

Hi,

I have been feeling irritation in my eyes for about 2 weeks now. I feel like there is something in my eyes but there is nothing there.

I don't feel pain or red eyes just irritation. I work on the computer screen for a living and spend about 10 hours daily on my phone and computers.

A pharmacist recommended Antallerge sterile eye drop to me 5 days ago but symptom still persists. What is wrong with my eyes?

Thanks

 

Answer

Thanks for your Question

Your symptoms is related to dry eyes. Working on computer for long hours is one of the cause of dry eyes. You should start using lubricant eye drops such as systane, genteal or artelac advance and also try to blink more frequently while you working on computer as this will help to distribute tear film on your eye.

 

 

More Questions